# SDR FDEA202102040289

- Difficulty date: February 4, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 10,922 hours, 4,686 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 112T200728
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING NOSE BEAM WEB IS CRACKED @ OSS 679.82 REPAIRED RH WING NOSE BEAM WEB IAW B767 SRM 57-41-13-2R, FIG 201, REPAIR 3
